You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Prime Divisors of Thin Sequences

Christian Elsholtz
The American Mathematical Monthly
Vol. 119, No. 4 (April 2012), pp. 331-333
DOI: 10.4169/amer.math.monthly.119.04.331
Stable URL:
Page Count: 3
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Prime Divisors of Thin Sequences
Preview not available


Abstract For a large family of sequences, including quite thin sequences, we show that the set of primes dividing some member of the sequence is infinite.

Page Thumbnails